# SDR DALA2022062704472

- Difficulty date: June 22, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 CORROSION ON ON FLOOR STG RBL 16.10 ,2.90 AND LBL 2.90, LBL 16.10 ,LBL 10.45, BTW STA 620 AND STA 680 AT FWD CARGO COMPARTMENT IN REF NRC 278 (C1). CORRECTIVE ACTION: SUMMARY OF NRC 00705: SECTION FLOOR STG RBL 16.10 ,2.90 AND LBL 2.90, LBL 16.10 ,LBL 10.45, BTW STA 620 AND STA 680 AT FWD CARGO COMPARTMENT WERE REPLACED PER B757-200 SRM. (2288449)
